advertisement
Question
Posted by: Ntombi | 2008/05/23

Spotting on Evra Patch

I started on evra patch on the first day of my period - (last tuesday) my period stopped on Saturday / Friday night. I put a new patch on Tuesday.

Since my period stopped on Saturday (sorry for the graphic), I've had normal discharge on the panty liner - but everytime I go for a wee, when I wipe I find there are traces of blood, very light but enough to see. I only see it when I wipe - should I be worried or this is due to the patch?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is likely to be due to your body adjusting to the patch if you have just started using it. Give it a few months and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Flygal | 2008/05/23

Hi
I have been on the patch for 3 yrs now and I have not experienced this. Maybe you shud have a check up with yr gynae

Reply to Flygal

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement